Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 5


On Hermite-Hadamard Type Integral Inequalities for n-times Differentiable s-Logarithmically Convex Functions With Applications

PP: 1747-1755
Muhammad Amer Latif, Sever Silvestru Dragomir,
In this paper, we establish Hermite-Hadamard type inequalities for functions whose nth derivatives are s-logarithmically convex functions. From our results, several results for classical trapezoidal and classical midpoint inequalities are obtained in terms second derivatives that are s-logarithmically convex functions as special cases. Finally, applications to special means of the obtained results are given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved